How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carol Kryder LMFT Your Own Question
Carol Kryder LMFT
Carol Kryder LMFT, Mental Health Professional
Category: Mental Health
Satisfied Customers: 808
Experience:  APA Board Certified, Diplomate,Substance Abuse Professional, 20 years family therapy experience
13965555
Type Your Mental Health Question Here...
Carol Kryder LMFT is online now
A new question is answered every 9 seconds

MY SISTER LIVES IN VIRGINIA AND IS BIPOLAR AND TAKES LITHIUM

Customer Question

MY SISTER LIVES IN VIRGINIA AND IS BIPOLAR AND TAKES LITHIUM ,PAXIL FLUPHENAZINE AND WELLBUTRIN. HER LIP HAS GONE NUMB ALONG WITH HER HANDS AND HER STOMACH IS HANGING OUT BUT NOW IT HAS SPREAD TO HER FEET .SHE CAN NO LONGER USE HER HANDS.HER HANDS HURT REALLY BAD AND ARE SWOLLEN BUT SHE CANNOT SENSE WHERE THEY ARE BUT THEY HURT! SHE CONTACTED THE MEDICATION PRESCRIBERS AFTER GOING TO THE EMERGENCY ROOM 3 TIMES A CASE MGR EVEN CAME TO HER HOUSE AND TOOK HER SH ECAN NO LONGER USE HER HANDS AND SHE CRIES IT IS PAINFUL I TOLD HER TO STOP THE LITHIUM. SHE USES A CROSSROADS DR IN FARMVILLE,VA.SHE AND I CALLED FOR THE SOUTHSIDE COMMUNITY HOSPITALFOR DR SHELCOFT A NEUROLOGIST AND NO ONE SAID STOP THE MED .SHE HAD HER LITHIUM LEVEL CHECKED IT WAS HIH SHE USED 450MG TWICE DAILYI BEGGED HER TO SEE ANOTHER DR YESTERDAY HER DRS SAY WAIT TILL MONDAY WHAT CAN SHE DO?SHE IS GETTING WORSE EVERYDAY.
Submitted: 7 years ago.
Category: Mental Health
Expert:  Carol Kryder LMFT replied 7 years ago.
Hello:

This sounds like an emergency. I would suggest your sister call for help and have herself taken to the ER immediately. I don't know if her symptoms are due to the medication or not, but she needs to be evaluated by a doctor.

Warmest regards,
Carol Kryder LMFT and other Mental Health Specialists are ready to help you
Customer: replied 7 years ago.
DID i not pay carol kryder i'm confused i opened paypal specifically for just answer and i hit accept whats going on?
Customer: replied 7 years ago.
this is making me feel really bad did i not say she went to the er 3 times and is being told wait why do you think i'm asking for help i have not gotten an answer ther emergency room will not help the drs are not helping what are you saying to me?we've tried everything no one cares no drs no one.
Customer: replied 7 years ago.
this is making me feel really bad did i not say she went to the er 3 times and is being told wait why do you think i'm asking for help i have not gotten an answer ther emergency room will not help the drs are not helping what are you saying to me?we've tried everything no one cares no drs no one.i have clicked her accept button too many times today i'm nervous lost and confused where is a resolve no one cares is everything money how many times has she been paid
Expert:  Carol Kryder LMFT replied 7 years ago.
I understand you are terrified for your sister, but it is impossible to make a diagnosis of her condition online. I have no way of knowing if her medication is the cause of her symptoms. She needs a full examination.

If she feels it is an emergency she needs to go to the hospital and not leave until she receives some satisfaction that her symptoms will be relieved. She may need to try a different hospital.

If necessary she can take a friend or relative with her to advocate for her. Don't let them send her away without some type of treatment. She needs to be assertive in order to get the help she needs.

You have paid once. Everything is OK in that regard. No need to pay any more.


Best of luck to you and warmest regards,

Related Mental Health Questions